Tylenol Extra Strength 500 mg Caplets
- Temporarily relieves minor aches and pains due to:
- The common cold
- Minor pain of arthritis
- Muscular aches
- Premenstrual and menstrual cramps
- Temporarily reduces fever
- Contains no aspirin
California’s Proposition 65 Warning: This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Active Ingredient (in Each Caplet): Acetaminophen (500 mg).
Shipping Weight : 0.30 lb